# SDR P5CA9700898

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Deformed
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RT FWD DOOR LWR EDGE DEFORMED-APPOX 25 INCH FWD OF AFT CORNER.  REFORMED PER BOEING SRM 51-40-01.
